# SDR NOCA04210

- Difficulty date: June 12, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72073000
- Part serial: 0007
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FROM CABIN LOG OVEN NR 1 IN THE FWD GALLEY IS INOP AND SPARKING.  IN SEA OPENED CI 25-56 PER MEL 25-20-1 NEF 25-30-H.  THE OVEN C/B WAS PULLED AND COLLARED AND OVEN IS NOT TO BE USED.  REMOVED AND REPLACED NR 1 MID GALLEY OVEN OPS CHECKS NORMAL.
